# SDR AALA201902279010

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 12,588 hours, 1,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 3 THROUGH 11.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED WELS BATTERY AT THE R2 DOOR IAW AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
